Hi everyone! I had a CAT scan with IV contrast Friday. When I got home, my food tasted funny (I didn't get a metalltic taste but my urethra burned like crazy with the dye). At first, I thought it might be due to the antibiotic I'm taking for my way out of control UTI, Macrobid. I looked up the side effects and now know why my arms and hands keep getting pins and needles and go numb but no mention of metallic taste. I know it's not the Pyridiium because I've taken it before without a problem. The only other new thing put into my body was that dye. At first, I thought that maybe the company who made the stuff I ate changed the recipe but I then noticed that every food tastes funny, but it's onlly on both sides of my tongue and it's a very tart type of taste. Could it still be the IV contrast dye 24 hours later?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?